# SDR SIMA20160918007

- Difficulty date: September 18, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 34,032 hours, 24,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317723
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED BY THE POWER ASSIST CABLE-C/A-REPAIRED PAX DOOR AFT DRAG ANGLE  IAW CRJ SRM 52-11-04.
